# SDR SWAA2017060614196

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-7
- Aircraft serial: 28253
- Aircraft time: 41,053 hours, 27,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINING CLIP LOOSE.  R&R CLIP PER AMM.
